RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1998, Volume 32, Issue 3, Pages 11–21 (Mi faa419)  

This article is cited in 25 scientific papers (total in 25 papers)

On an Invariant Measure for Homeomorphisms of a Circle with a Point of Break

A. A. Dzhalilova, K. M. Khaninbc

a A. Navoi Samarkand State University
b L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
c Heriot Watt University

DOI: https://doi.org/10.4213/faa419

Full text: PDF file (910 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1998, 32:3, 153–161

Bibliographic databases:

UDC: 517.9
Received: 19.02.1998

Citation: A. A. Dzhalilov, K. M. Khanin, “On an Invariant Measure for Homeomorphisms of a Circle with a Point of Break”, Funktsional. Anal. i Prilozhen., 32:3 (1998), 11–21; Funct. Anal. Appl., 32:3 (1998), 153–161

Citation in format AMSBIB
\Bibitem{DzhKha98}
\by A.~A.~Dzhalilov, K.~M.~Khanin
\paper On an Invariant Measure for Homeomorphisms of a Circle with a Point of Break
\jour Funktsional. Anal. i Prilozhen.
\yr 1998
\vol 32
\issue 3
\pages 11--21
\mathnet{http://mi.mathnet.ru/faa419}
\crossref{https://doi.org/10.4213/faa419}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1659647}
\zmath{https://zbmath.org/?q=an:0921.58035}
\transl
\jour Funct. Anal. Appl.
\yr 1998
\vol 32
\issue 3
\pages 153--161
\crossref{https://doi.org/10.1007/BF02463336}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079015700002}


Linking options:
  • http://mi.mathnet.ru/eng/faa419
  • https://doi.org/10.4213/faa419
  • http://mi.mathnet.ru/eng/faa/v32/i3/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Dzhalilov, “The Hölder property of singular invariant measures of circle homeomorphisms with single corners”, Theoret. and Math. Phys., 121:3 (1999), 1557–1566  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. A. Dzhalilov, “Singular invariant measures of homeomorphisms of the circle with break points”, Russian Math. Surveys, 54:4 (1999), 841–842  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A. Yu. Teplinskii, K. M. Khanin, “Rigidity for circle diffeomorphisms with singularities”, Russian Math. Surveys, 59:2 (2004), 329–353  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. A. Dzhalilov, Kh. K. Karshiboev, “Limit theorems for entrance times of maps of the circle with one break point”, Russian Math. Surveys, 59:1 (2004), 187–188  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. Liousse, I, “PL Homeomorphisms of the circle which are piecewise C-1 conjugate to irrational rotations”, Bulletin of the Brazilian Mathematical Society, 35:2 (2004), 269  crossref  mathscinet  zmath  isi  scopus
    6. Liousse, I, “Rotation number, invariant measures and ratio set of PL homeomorphisms of the circle”, Annales de l Institut Fourier, 55:2 (2005), 431  crossref  mathscinet  zmath  isi  scopus
    7. Khmelev, DV, “Rational rotation numbers for homeomorphisms with several break-type singularities”, Ergodic Theory and Dynamical Systems, 25 (2005), 553  crossref  mathscinet  zmath  isi  scopus
    8. Kh. A. Akhadkulov, “Some circle homeomorphisms with break-type singularities”, Russian Math. Surveys, 61:5 (2006), 981–983  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. Dzhalilov, A, “Circle homeomorphisms with two break points”, Nonlinearity, 19:8 (2006), 1951  crossref  mathscinet  zmath  adsnasa  isi  scopus
    10. Adouani, A, “On piece-wise class P C-r homeomorphisms of the circle which are piece-wise C-r (r >= 1) conjugate to irrational rotations”, Annales de l Institut Fourier, 58:3 (2008), 755  crossref  mathscinet  zmath  isi
    11. Dzhalilov, A, “SINGULAR MEASURES OF PIECEWISE SMOOTH CIRCLE HOMEOMORPHISMS WITH TWO BREAK POINTS”, Discrete and Continuous Dynamical Systems, 24:2 (2009), 381  crossref  mathscinet  zmath  isi  scopus
    12. Dzhalilov, A, “Conjugations between circle maps with a single break point”, Journal of Mathematical Analysis and Applications, 366:1 (2010), 1  crossref  mathscinet  zmath  isi  scopus
    13. A. A. Dzhalilov, D. Mayer, U. A. Safarov, “Piecewise-smooth circle homeomorphisms with several break points”, Izv. Math., 76:1 (2012), 94–112  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    14. Akhadkulov H., Noorani Mohd Salmi Md, Dzhalilov A., “On Invariant Measure of the Circle Maps”, International Conference on Advancement in Science and Technology 2012 (Icast): Contemporary Mathematics, Mathematical Physics and their Applications, Journal of Physics Conference Series, 435, eds. Ganikhodjaev N., Mukhamedov F., Hee P., IOP Publishing Ltd, 2013  crossref  isi  scopus
    15. Akhadkulov H., Dzhalilov A., Noorani Mohd Salmi Md, “On Conjugacies Between Piecewise-Smooth Circle Maps”, Nonlinear Anal.-Theory Methods Appl., 99 (2014), 1–15  crossref  mathscinet  zmath  isi  scopus
    16. Begmatov A., Dzhalilov A., Mayer D., “Renormalizations of Circle Hoemomorphisms With a Single Break Point”, Discret. Contin. Dyn. Syst., 34:11 (2014), 4487–4513  crossref  mathscinet  zmath  isi  scopus
    17. Akhadkulov H., Dzhalilov A., Mayer D., “On Conjugations of Circle Homeomorphisms With Two Break Points”, Ergod. Theory Dyn. Syst., 34:3 (2014), 725–741  crossref  mathscinet  zmath  isi  elib  scopus
    18. Adouani A., Marzougui H., “Singular Measures For Class P-Circle Homeomorphisms With Several Break Points”, Ergod. Theory Dyn. Syst., 34:2 (2014), 423–456  crossref  mathscinet  zmath  isi  scopus
    19. Dzhalilov A., Mayer D., Safarov U., “on the Conjugation of Piecewise Smooth Circle Homeomorphisms With a Finite Number of Break Points”, Nonlinearity, 28:7 (2015), 2441–2459  crossref  mathscinet  zmath  isi  elib  scopus
    20. Adouani A., “Conjugation between circle maps with several break points”, Ergod. Theory Dyn. Syst., 36:8 (2016), 2351–2383  crossref  mathscinet  zmath  isi  elib  scopus
    21. Akhatkulov S., Noorani Mohd. Salmi Md., Akhadkulov H., “On the invariant measure of a piecewise-smooth circle homeomorphism of Zygmund class”, J. Nonlinear Sci. Appl., 10:1 (2017), 48–59  crossref  mathscinet  isi
    22. Teplinsky A., “A Circle Diffeomorphism With Breaks That Is Absolutely Continuously Linearizable”, Ergod. Theory Dyn. Syst., 38:1 (2018), 371–383  crossref  mathscinet  zmath  isi  scopus
    23. Akhatkulov S., Noorani Mohd Salmi Md, “On the Singularity of the Conjugation Between Piecewise-Smooth Circle Homeomorphisms”, Bull. Malays. Math. Sci. Soc., 41:3 (2018), 1607–1622  crossref  mathscinet  zmath  isi  scopus
    24. Dzhalilov A., Jalilov A., Mayer D., “A Remark on Denjoy'S Inequality For Pl Circle Homeomorphisms With Two Break Points”, J. Math. Anal. Appl., 458:1 (2018), 508–520  crossref  mathscinet  zmath  isi  scopus
    25. A. Dzhalilov, D. Mayer, S. Djalilov, A. Aliyev, “An Extention of Herman’s Theorem for Nonlinear Circle Maps with Two Breaks”, Nelineinaya dinam., 14:4 (2018), 553–577  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:321
    Full text:117
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019